MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWVLK 3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWVLK 3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWVLK 3.5X 15.8MM
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent a medial patellofemoral ligament (mpfl) reconstruction surgery where an ar-2325bcc and an ar-1370c were implanted.Since on (b)(6) 2025, the patient has been suffering from an unexplained severe skin reaction to uv light.Dermatologists investigating the cause suspect that it may be due to an intolerance to the bioabsorbable material.No further information was received.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Update 16-mar-2026.The patient confirmed that the initial surgery took place in the raphaelsklinik münster (wpo) (dr.Forkel) and currently no second surgery is planned, although the symptoms are persistent since (b)(6) 2025.

Brand Name
BIO-COMP SWVLK 3.5X 15.8MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24563203
Report Number1220246-2026-01331
Device Sequence Number9466753
Product Code MAI
UDI-Device Identifier00888867026957
UDI-Public00888867026957
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBIO-COMP SWVLK 3.5X 15.8MM
Device Catalogue NumberAR-2325BCC
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/18/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown